Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/59162
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVirchenko, Yu. P.-
dc.contributor.authorShpilinskaya, O. L.-
dc.date.accessioned2024-01-10T11:48:54Z-
dc.date.available2024-01-10T11:48:54Z-
dc.date.issued2023-
dc.identifier.citationVirchenko, Yu.P. Spaces of Random Sets in Rᵈ / Virchenko Yu.P., O.L. Shpilinskaya // Lobachevskii Journal of Mathematics. - 2023. - Vol.44, №3.-P. 1043-1059.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/59162-
dc.description.abstractThe construction of the probabilistic space (Ω, B, P) of random sets X of a general form in the finite-dimensional immersion space Rᵈ which is based on the concept of its cellular comminution is described. Elementary random events in this space are equivalence classes of Xrealizationsthat have the same right closureru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectc-systemru
dc.subjectcellular comminutionru
dc.subjectimmersion spaceru
dc.subjectprobability distributionru
dc.subjectσ-algebraru
dc.subjectrandom setru
dc.subjectconsistency conditionsru
dc.titleSpaces of Random Sets in Rᵈru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Virchenko_Spaces_23.pdf920.19 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.